# SDR UALA2012101705927

- Difficulty date: October 15, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 67,031 hours, 11,798 cycles
- Engine: Pwa PW4077
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: 406171383
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC STANDBY SYSTEM STATUS MESSAGE.  MAT SHOWS MAINTENANCE MSG 24-13037 (RELAY DC TIE IN P210 NOT IN COMMANDED POSITION).  ACPD FIM 24-32 TASK 802 CHECKED 28 VDC AT PIN 2 ON CB K9 P310, OKAY.  RESET CB C24666 AT P210 REF WDM 24-32-11, MSG CLEARED, HOWEVER, MSG CAMES BACK DURING DC SYSTEM TEST.  NEEDS TO REPLACE DC TIE RELAY (K24013) PCN 566-1103.  REPLACED DC TIE RELAY, INSTALLATION TEST PASSED.  OPERATIONAL TEST ALSO PASSED.
